Title: A simple approach to time-inhomogeneous dynamics and applications to (fast) simulated annealing
Authors: Gielis, Guy ×
Maes, Christian #
Issue Date: Jul-1999
Publisher: Iop publishing ltd
Series Title: Journal of Physics A. Mathematical and General vol:32 issue:29 pages:5389-5407
Abstract: We study time-inhomogeneous stochastic dynamical systems with vanishing noise. Conditions implying strong ergodicity are proposed; the asymptotic probability distribution is characterized and we estimate the speed of relaxation. Applying these results to simulated annealing enables us to introduce systems that converge faster than a classical annealing dynamics determined by a Gibbs factor.
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science